On ordinary differentiability of Bessel potentials

Tord Sjödin

Annales Polonici Mathematici (1984)

  • Volume: 44, Issue: 3, page 325-352
  • ISSN: 0066-2216

How to cite


Tord Sjödin. "On ordinary differentiability of Bessel potentials." Annales Polonici Mathematici 44.3 (1984): 325-352. <http://eudml.org/doc/263322>.

author = {Tord Sjödin},
journal = {Annales Polonici Mathematici},
keywords = {differentiable; approximately differentiable; Bessel potentials; -functions},
language = {eng},
number = {3},
pages = {325-352},
title = {On ordinary differentiability of Bessel potentials},
url = {http://eudml.org/doc/263322},
volume = {44},
year = {1984},

AU - Tord Sjödin
TI - On ordinary differentiability of Bessel potentials
JO - Annales Polonici Mathematici
PY - 1984
VL - 44
IS - 3
SP - 325
EP - 352
LA - eng
KW - differentiable; approximately differentiable; Bessel potentials; -functions
UR - http://eudml.org/doc/263322
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.